SEISAN KENKYU
Online ISSN : 1881-2058
Print ISSN : 0037-105X
ISSN-L : 0037-105X
Research Flash
Optimal Scheduling of repair for multiple bridges using an Geometric Brownian Motion Model
Tsuyoshi NOBATAYudai HONMA
Author information
JOURNAL FREE ACCESS

2017 Volume 69 Issue 4 Pages 207-210

Details
Abstract

In this study, we propose a new method that apply a degradation process using the geometric Brownian motion process to the bridge maintenance. The merit to introduce the geometric Brownian motion process, we are able to consider the degradation continuously, in contrast to the hazard models using the Markov chain. We formulate the optimal scheduling model which maximizes the whole reliability of multiple bridges by using the probability density function lead from the model. It has a potential to be a guideline of scheduling for bridge inspection and repairing them which priorities are difficult to determine.

Content from these authors
© 2017 Institute of Industrial Science The University of Tokyo
Previous article Next article
feedback
Top